Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 147, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2007, 4:31 PM CDT for Calhoun County, Talladega County, Alabama. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2007, 4:31 PM CDT (21:31 UTC)
- Expired
- Jun 30, 2007, 5:07 PM CDT
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Calhoun County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:45 PM CDT | TSTM WND DMG | Oxford, AL | MULTIPLE TREES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 12:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 302132
SVRBMX
ALC015-121-302230-
/O.NEW.KBMX.SV.W.0147.070630T2131Z-070630T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WEST END-COBB TOWN...WEAVER...SAKS...
OXFORD...JACKSONVILLE...FORT MCCLELLAN...ANNISTON...
NORTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF LINCOLN...
* UNTIL 530 PM CDT
* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OHATCHEE TO 7 MILES SOUTHWEST
OF LINCOLN...AND MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BYNUM
AND HOBSON CITY
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3388 8598 3366 8614 3356 8619 3345 8631
3345 8592 3349 8591 3357 8576 3366 8565
3383 8560
$$
611 follow-up statement
000
WWUS54 KBMX 302207
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT SAT JUN 30 2007
ALC015-121-302217-
/O.CAN.KBMX.SV.W.0147.000000T0000Z-070630T2230Z/
TALLADEGA AL-CALHOUN AL-
507 PM CDT SAT JUN 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN AND NORTHERN
TALLADEGA COUNTIES HAS BEEN CANCELLED...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.
LAT...LON 3388 8598 3366 8614 3356 8619 3345 8631
3345 8592 3349 8591 3357 8576 3366 8565
3383 8560
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:31 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 30, 2:31 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 231 PM CDT SAT JUN 30 2007 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. ONGOING CONVECTION WILL HANG AROUND THROUGH THE EVENING HOURS... POSSIBLY A CELL OR TWO AFTER MIDNIGHT. BOUNDARY THROUGH THE LOWER LEVELS OF THE ATMOSPHERE WILL BE IN THE VICINITY OF CENTRAL ALABAMA AND COMBINE WITH SMALLER SCALE LIFT TO KEEP THINGS GOING. INTENSITY SHOULD DECREASE BY AROUND 10 PM WITH LOSS OF INSOLATION. SHORT TERM MODELS IN A BIT OF A DISAGREEMENT WITH THE PLACEMENT OF MOISTURE/LIFT/INSTABILITY AND SUBSEQUENT POPS IN THE SHORT TERM. WILL GO WITH THE IDEA OF LOW LEVEL BOUNDARY SLIDING SOUTHWARD ON SUNDAY AND BECOMING DIFFUSE. BUT THERE WILL BE ENOUGH INSTABILITY TO MENTION CHANCE ACROSS THE ENTIRE AREA. AT THIS TIME...IT LOOKS LIKE THE BEST MOISTURE AND FORCING SHIFTS TO EASTERN ALABAMA ON MONDAY. WILL TAKE A MIX OF GUIDANCE FOR LOWS AND KEEP THE TREND OF JUST ABOVE FOR HIGHS. 75/LINHARES .LONG TERM...TUESDAY THROUGH SATURDAY. HIGH AMPLITUDE UPPER LEVEL RIDGE OVER THE GREAT BASIN AND TROUGH DOWN THE SPINE OF THE APPALACHIANS AT THE START OF THE PERIOD. MODEL SUITE AND ENSEMBLES GENERALLY SHOWING GOOD RUN TO RUN CONTINUITY AND AGREEMENT THROUGH THE PERIOD. THE MAIN EVOLUTIONARY FACTORS WILL BE WHEN THE RIDGE DECIDES TO BREAK DOWN AND WHAT IF ANY LOW LEVEL BOUNDARIES SLIDE DOWN FROM THE NORTH. MODELS MAY BE A BIT TOO FAST AND WILL GENERALLY HOLD THE RIDGE/TROUGH PATTERN THROUGH THE ENTIRE PERIOD. QUASI-STATIONARY SURFACE BOUNDARY STARTS THE PERIOD OVER THE SOUTHERN COUNTIES WITH ANOTHER FRONT ADVERTISED FOR FRIDAY AND SATURDAY. STANDARD DEVIATIONS RUNNING FAIRLY HIGH ON POPS DURING THIS PERIOD. TUESDAY HAS THE BEST MOISTURE AND INSTABILITY SOUTH AND WEST CENTRAL AND WILL LEAVE THE POPS AS IS...CHANCE SOUTH AND SLIGHT CHANCE NORTH. FOR INDEPENDENCE DAY AND THURSDAY...DRIER AIR WORKS IT WAY IN AND ATMOSPHERE EXHIBITS A WEAK CAP. WILL KEEP SAME POP ORIENTATION WITH SLIGHTLY HIGHER POPS SOUTH BUT SLIGHT CHANCE MOST ALL LOCATIONS. MOISTURE INCREASES AND FRONT APPROACHES FRIDAY AND SATURDAY WITH CHANCE POPS AT THIS TIME. DUE TO THE STEADY NORTHERLY COMPONENT OF THE WIND FOR SEVERAL DAYS...AND UPPER LEVEL PATTERN... BELIEVE FRONT WILL APPROACH BUT TIMING AND PUSH SOUTH WILL BE AN ISSUE FOR FUTURE RUNS. MEXMOS PAINTS THAT CLIMATOLOGICAL PICTURE MOST PERIODS...WITH HIGHS AROUND 90 AND LOWS IN THE LOWER 70S. KEPT THE TREND OF GOING A BIT WARMER THAN GUIDANCE FOR HIGHS AND NEAR GUIDANCE FOR LOWS. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. ACTIVITY ALREADY DEVELOPING ACROSS PORTIONS OF CENTRAL ALABAMA. SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. CONFIDENCE IS SOMEWHAT HIGHER THAT CONVECTION WILL MOVE OVER ALL TAF SITES. NOT ENOUGH FOR PREVAILING...BUT ENOUGH FOR TEMPO GROUPS MIXED WITH PREVAILING VCTS. AS WE MOVE INTO THE NIGHT TIME HOURS...CONVECTION IS EXPECTED TO CONTINUE THROUGH THE NIGHT. WILL NEED TO RE-EVALUATE FOR LATER TONIGHT...NOT THAT CONFIDENT THAT THE CONVECTION WILL HOLD ON FOR ALL TAFS GIVEN THE WIDESPREAD CONVECTION NOW EXPECTED THIS AFTERNOON. DID GO AHEAD AND ADD VCTS IN BY SUNRISE FOR ALL TAFS. SPOTTY MVFR BR IS LIKELY SUNDAY MORNING AROUND AREAS WHERE RAIN FALLS TODAY. JRA/16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 88 66 90 68 / 40 40 20 50 20 ANNISTON 71 89 71 90 70 / 50 40 20 50 30 BIRMINGHAM 71 92 70 91 71 / 50 40 20 50 30 TUSCALOOSA 72 92 70 91 71 / 50 50 30 20 30 CALERA 72 91 70 90 72 / 50 50 20 50 30 AUBURN 72 91 72 91 71 / 50 50 30 50 30 MONTGOMERY 72 93 72 92 72 / 40 50 30 50 30 TROY 71 92 72 91 71 / 40 50 40 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 75/75/16
Hazardous weather outlook, Jun 30, 12:09 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CDT SAT JUN 30 2007 ALZ011>015-017>050-011709- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1209 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL ALABAMA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 65 MPH...BRIEF HEAVY RAINFALL...DEADLY LIGHTNING...AND PEA TO PENNY SIZE HAIL. LOOK FOR ACTIVITY TO INCREASE IN COVERAGE AND INTENSITY THROUGH THE AFTERNOON HOURS. SOME STORMS MAY REMAIN STRONG THROUGH AT LEAST 10 PM. THE WINDS MAY KNOCK LARGE TREES DOWN AS WELL AS POWER LINES. UNSECURED OUTDOOR ITEMS MAY BE KNOCKED OVER. THE HEAVY RAIN MAY PRODUCE PONDING OF WATER. THE BEST CHANCE FOR STRONG STORMS WILL BE SOUTH OF A FAYETTE...TO BIRMINGHAM...TO ANNISTON LINE AND NORTH OF A NORTH OF A DEMOPOLIS TO MONTGOMERY LINE. A SUBTLE BOUNDARY IN THE LOWER LEVELS OF THE ATMOSPHERE WILL SLOWLY SLIDE INTO CENTRAL ALABAMA THIS AFTERNOON. THIS BOUNDARY WILL AIDE THUNDERSTORM DEVELOPMENT. WET MICROBURST POTENTIAL: BIRMINGHAM...HIGH. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY FOR THIS AFTERNOON.
In the hours before
Special weather statement, Jun 30, 3:30 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 330 PM CDT SAT JUN 30 2007 ALZ026-302115- ST. CLAIR- 330 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 415 PM CDT... ...THIS INCLUDES THE CITIES OF...MOODY AND PELL CITY... AT 330 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF ASHVILLE TO SPRINGVILLE TO 9 MILES SOUTH OF MOODY...MOVING EAST AT 12 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA.
Local storm report, Jun 30, 3:34 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 11 SW ONEONTA 33.84N 86.61W
06/30/2007 E0.25 INCH BLOUNT AL EMERGENCY MNGR
NEAR CITY OF REMLAP
0205 PM TSTM WND DMG MONTGOMERY 32.35N 86.28W
06/30/2007 MONTGOMERY AL BROADCAST MEDIA
MULTIPLE TREES DOWN IN THE DOWNTOWN AREA. REPORT OF
LIGHTNING STRIKE TO POWER POLE ON I85.
&&
TGOLDENSpecial weather statement, Jun 30, 3:59 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 359 PM CDT SAT JUN 30 2007 ALZ019-027-302145- CALHOUN-TALLADEGA- 359 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA AND CALHOUN COUNTIES UNTIL 445 PM CDT... ...THIS INCLUDES THE CITIES OF...LINCOLN...SAKS AND WEST END-COBB TOWN... AT 359 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF OHATCHEE TO 10 MILES WEST OF LINCOLN...MOVING EAST NORTHEAST AT 15 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA.
Local storm report, Jun 30, 4:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG SPRINGVILLE 33.77N 86.48W
06/30/2007 ST. CLAIR AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN SPRINGVILLE AND ODENVILLE. SMALL
HAIL REPORTED IN ODENVILLE.
&&
TGOLDENSpecial weather statement, Jun 30, 4:03 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 403 PM CDT SAT JUN 30 2007 ALZ013-015-302145- FAYETTE-WALKER- 403 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE AND WALKER COUNTIES UNTIL 445 PM CDT... AT 358 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES WEST OF OAKMAN...MOVING EAST AT 5 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA. JRA
Local storm report, Jun 30, 4:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL CARBON HILL 33.90N 87.53W
06/30/2007 E0.50 INCH WALKER AL TRAINED SPOTTER
&&
TGOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 34 min |
| Jun 30, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 27 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.